# SDR DHL96721104

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING FRONT SPAR TERMINAL FITTING DAMAGED.  REAMED DAMAGED AREA, MADE BUSHING SLEEVE PER DRAWING 65C36176, INSTALLED PER BOEING TELEX, INSTALLED BOTTLE BUSHING AND PIN  PER M/M 57-41-1.
